# SDR SWIA2024032007

- Difficulty date: March 7, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N270SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000728
- Aircraft time: 12,567 hours, 9,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR STRUCTURE HAS TOOL MARKINGS BELOW WHERE FLOOR PANEL 221BLF IS POSITIONED.   (C-CHECK RO 3/19/2024)   PERFORMED PERMANENT DOUBLER REPAIR ON FWD FUSELAGE CENTER COCKPIT DOUBLER REF. ETD2024-170-007013 REV. A. REPAIR DOES NOT EFFECT CG OF AIRCRAFT. SEE CONTINUATION CARD FOR FURTHER WORK PERFORMED.
